# SDR IXXA20160429018

- Difficulty date: April 9, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 79,529 hours, 37,351 cycles
- Engine: Ge CF680A
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 148T11301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX VISIT ACCOMPLISHED PERMANENT REPAIR FOR THE SHEAR TIE ATTACHED TO THE LT LONGERON LOCATED AT STATION 1746.25 & WL 258.44.  WORK WAS ACCOMPLISHED IAW ENGINEERING DOCUMENT 53-767-5445 DATED 04 08 16 REV 3, NR0001, APPROVED REPAIR ON 8110-3.
